# SDR MWEA010759

- Difficulty date: May 15, 2001
- Submitted: May 16, 2001
- Operation: Air carrier
- Aircraft: N215ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47744
- Aircraft time: 42,057 hours, 31,720 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Doubler
- Part number: 39148701
- Condition: Cracked
- Location: Door Frame
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD PAX DOOR JAMB INTERNAL TITANIUM DOUBLER IS CRACKED AT UPPER FORWARD CORNER.  REMOVED DOUBLER, LOCATED, DRILLED AND INSTALLED DOUBLER.
